# SDR IPXA201310070489

- Difficulty date: September 24, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 41,567 hours, 12,892 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587680
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C08 INSPECTION, FOUND  DAMAGE ON M/D CARGO FLOOR PANEL AT BS 929-970.5, LBL 37-39.    FABRICATED FLOOR PANEL IAW EO NO B767-5320-9693-H AND COMPLETE POTTED INSERT INSTALLATION IAW DWG 145T5876.
